# SDR UPS01836066

- Difficulty date: June 5, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- Aircraft time: 63,712 hours, 24,823 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,3 RIGHT WING OUTBOARD L/E HAS CRACKED UPPER RIB AT XFS 572.5, AND LOWER RIB AT XFS 566.25.  REPAIRED RIBS IAW SRM 57-2-0 FIG 2.
